# SDR COMA0560358

- Difficulty date: June 19, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 22,413 hours, 19,832 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10059001
- Condition: Melted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR IN COCKPIT.  REPLACED GALLEY OVERHEAD LAMP ASSEMBLY.
